MathSciNet Relay Station
MathSciNet bibliographic data
MR1841615 (2002k:58074) 58J65 (35R60 60H30 81T13)
Léandre, Rémi; Volovich, Igor A. The stochastic Lévy Laplacian and Yang-Mills equation on manifolds. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 4 (2001), no. 2, 161–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement